A simple approach for solving linear diophantine equation in two variables

Research output: Chapter in Book/Report/Conference proceedingChapters

Abstract

A simple approach for solving linear Diophantine equation in two variables is presented, which does not involve backward substitutions. Some illustrative examples are provided. Copyright © 2021 The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Singapore Pte Ltd.
Original languageEnglish
Title of host publicationTransactions on engineering technologies: World Congress on Engineering 2019
EditorsSio-Iong AO, Len GELMAN, Haeng Kon KIM
Place of PublicationSingapore
PublisherSpringer
Pages83-87
ISBN (Electronic)9789811582738
ISBN (Print)9789811582721
DOIs
Publication statusPublished - 2021

Citation

Man, Y.-K. (2021). A simple approach for solving linear diophantine equation in two variables. In S.-I. Ao, L. Gelman, & H. K. Kim (Eds.), Transactions on engineering technologies: World Congress on Engineering 2019 (pp. 83-87). Singapore: Springer.

Keywords

  • Elementary number theory
  • Euclidean algorithm
  • Extended euclidean algorithm
  • Linear Diophantine equation
  • Non-backward substitution approach
  • Recurrence relations

Fingerprint

Dive into the research topics of 'A simple approach for solving linear diophantine equation in two variables'. Together they form a unique fingerprint.